Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 35, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 5:56 AM CST for Daviess County, Henderson County, Kentucky; Spencer County, Warrick County, Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 5:56 AM CST (11:56 UTC)
- Expired
- Feb 29, 2012, 6:30 AM CST
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 6:03 AM CST | TSTM WND GST 60 | 2 S Zion, KY | DIME SIZE HAIL REPORTED WITH THE STORM. |
| Feb 29, 6:14 AM CST | TSTM WND GST 60 | Hebbardsville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 1:14 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
528
WUUS53 KPAH 291156
SVRPAH
INC147-173-KYC059-101-291230-
/O.NEW.KPAH.SV.W.0035.120229T1156Z-120229T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
556 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
SOUTH CENTRAL WARRICK COUNTY IN SOUTHWEST INDIANA...
NORTHERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
HENDERSON COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 630 AM CST.
* AT 553 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CORYDON...OR 8 MILES SOUTH OF HENDERSON...AND MOVING EAST AT 65
MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
HENDERSON...OWENSBORO...ROCKPORT...STANLEY...EUREKA...GRANDVIEW AND
HEBBARDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
NOON CST WEDNESDAY FOR SOUTHEAST MISSOURI.
LAT...LON 3764 8760 3764 8767 3779 8774 3802 8693
3794 8690 3793 8697 3790 8698 3791 8692
3788 8689 3784 8690 3784 8686 3781 8685
TIME...MOT...LOC 1156Z 252DEG 57KT 3774 8757
WIND...HAIL 70MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Feb 29, 4:12 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 412 AM CST WED FEB 29 2012 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 355 AM CST WED FEB 29 2012 DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER. CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST. PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND DISCUSSIONS FOR MORE SPECIFIC DETAILS. ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z. SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST. DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 355 AM CST WED FEB 29 2012 FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15 TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER. THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING. SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD POTENTIALS WITH THIS SYSTEM. OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL MOVE INTO THE REGION. && .AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING) ISSUED AT 355 AM CST WED FEB 29 2012 MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...SMITH LONG TERM....DRS AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 AM CST WED FEB 29 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE LINE OF STORMS. THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION. .SPOTTER INFORMATION STATEMENT... IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS MORNING. IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE ACTUAL DIAMETER IN INCHES. SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND AFTERNOON HOURS ON FRIDAY. SMITH
In the hours before
Local storm report, Feb 29, 5:35 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TORNADO METROPOLIS 37.15N 88.71W
02/29/2012 MASSAC IL EMERGENCY MNGR
OFFICE OF EM REPORTING TORNADO NEAR METROPOLIS ILLINOIS.
SEEING POWER FLASHES FROM TRANSFORMERS ALSO.
&&
SMITTYLocal storm report, Feb 29, 5:37 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
537 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM TORNADO HARRISBURG 37.74N 88.55W
02/29/2012 SALINE IL EMERGENCY MNGR
SOUTHEAST PORTION OF TOWN EXPERIENCED MAJOR DAMAGE.
POSSIBLE ONE DEATH BUT NO COMFIRMED. SEARCH AND RESCUE IN
PROCESS AT THIS TIME.
&&
SMITTYLocal storm report, Feb 29, 5:39 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG BROWNWOOD 37.08N 89.95W
02/29/2012 STODDARD MO EMERGENCY MNGR
EM REPORTS PATH OF DAMAGE BETWEEN OTTAWILD AND
BROWNWOOD.LATE REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:40 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG WEST PADUCAH 37.08N 88.74W
02/29/2012 MCCRACKEN KY TRAINED SPOTTER
MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:42 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
542 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG RAGLAND 37.16N 88.89W
02/29/2012 MCCRACKEN KY TRAINED SPOTTER
MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:43 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
543 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG OSCAR 37.14N 89.03W
02/29/2012 BALLARD KY EMERGENCY MNGR
A FEW BARNS AND A MACHINE SHED BLOWN DOWN. PORCH BLOWN
OFF OF HOME.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 4:46 AM CST | Tornado Warning | PAH | Ballard | 29 min |
| Feb 29, 5:04 AM CST | Tornado Warning | PAH | Henderson, Union | 26 min |
| Feb 29, 5:14 AM CST | Tornado Warning | PAH | Ballard, McCracken | 31 min |
| Feb 29, 5:16 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 29 min |
| Feb 29, 5:23 AM CST | Tornado Warning | PAH | Fulton | 37 min |
| Feb 29, 5:31 AM CST | Tornado Warning | PAH | Henderson, Union | 29 min |
| Feb 29, 5:46 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston | 29 min |
| Feb 29, 5:50 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken | 16 min |
| Feb 29, 5:54 AM CST | Tornado Warning | PAH | Carlisle, Hickman | 15 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 31 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Henderson | 31 min |
| Feb 29, 6:17 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 28 min |
| Feb 29, 6:22 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 38 min |
| Feb 29, 6:28 AM CST | Tornado Warning | PAH | Daviess | 17 min |
| Feb 29, 6:34 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 26 min |
| Feb 29, 6:58 AM CST | Tornado Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 7:01 AM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, Lyon, McCracken, Marshall | 44 min |
| Feb 29, 7:06 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 24 min |
| Feb 29, 7:20 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 25 min |
| Feb 29, 7:29 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 31 min |
| Feb 29, 7:35 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Graves, Lyon, Marshall, Trigg | 25 min |
| Feb 29, 7:58 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 8:02 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Trigg | 28 min |
| Feb 29, 8:19 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 26 min |
| Feb 29, 8:44 AM CST | Tornado Warning | PAH | Christian, Todd | 46 min |
| Feb 29, 8:50 AM CST | Tornado Warning | PAH | Muhlenberg | 25 min |
| Feb 29, 8:59 AM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 31 min |
| Feb 29, 9:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 26 min |
| Feb 29, 9:24 AM CST | Areal Flood Advisory | PAH | Calloway | 6 hr |
| Feb 29, 9:27 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 33 min |
| Feb 29, 9:50 AM CST | Tornado Warning | PAH | Christian, Todd | 25 min |
| Feb 29, 9:54 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Feb 29, 9:58 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 32 min |
| Feb 29, 10:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 11 min |
| Feb 29, 10:19 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 29, 10:21 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 24 min |
| Feb 29, 10:31 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 29 min |
| Feb 29, 11:17 AM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 28 min |
| Feb 29, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Feb 28, 10:36 PM CST | Severe Thunderstorm Warning | PAH | Posey | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.